Article info

Download PDFPDF
Tractional retinal detachment following intravitreal bevacizumab (Avastin) in patients with severe proliferative diabetic retinopathy
  1. J F Arevalo, Clinica Oftalmológica Centro Caracas, Edif. Centro Caracas PH-1, Av. Panteon, San Bernardino, Caracas 1010, Venezuela; arevalojf2020{at}gmail.com
View Full Text

Citation

Arevalo JF, Maia M, Flynn HW, et al
Tractional retinal detachment following intravitreal bevacizumab (Avastin) in patients with severe proliferative diabetic retinopathy

Publication history

  • Accepted August 16, 2007
  • First published October 26, 2007.
Online issue publication 
March 22, 2016

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.